# SDR GTIA2017060701968

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 17,670 hours, 8,113 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Rt Overwing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING EXIT, MAKING HISSING NOISE IN FLT.   PERFORMED TSM TASK 52-21-00-810-A. DETAIL INSPECTION OF PASSENGER EMERGENCY EXIT FOUND TO BE OK.  CLEANED IAW AMM 52-21-00 PB 701
 ACFT OK FOR SERVICE.
